# SDR CA080305015

- Difficulty date: October 27, 2007
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, T
- Precautionary procedure: A

## Discrepancy

(CAN) DURING APPROACH, VIBRATION WAS NOTED BY THE CREW THROUGH THE FLIGHT CONTROLS. LANDING WAS ABORTED AND AC RETURNED TO BASE. NEARING BASE, VIBRATION LEVEL INCREASED ABD CREW DECLARED AN EMERGENCY. DURING LANDING FLARE, (2) LOUD NOISES WERE HEARD. POST FLIGHT INSP REVEALED NON-CONTAINMENT OF ENGINE POWER TURBINE SECTION HARDWARE WHICH HAD PENETRATED THE AIRFRAME DECK, COWLING AND BELLY.  MFG WAS NOTIFIED OF THIS BY THE OVERHAUL AGENCY CONDUCTING THE INVESTIGATION. THE DAMAGED HARDWARE WILL BE RETURNED TO MFG FOR FURTHER ANALYSIS.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20080305015)
